# SDR USAA000163

- Difficulty date: February 7, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Part time: 48,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHEAR TIE CRACKED .25 INCH AT BS 1661, STRINGER 24R.  REMOVED AND REPLACED TIE CLIP PER SRM 51-10-00.  (M)
